# SDR HEEA0011760

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 214011801127
- Condition: Worn
- Location: T/R
- Part time: 2,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FEATHERING BEARINGS AND ROUGH TRUNNION BEARING. REPAIRED AND INSPECTED BY PHI.
